Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What is the Withdrawl Wysolone Symptom ?

My Wysolone dosage is being tapered down. It has come down to 5 mg now (highest dosage was 60 mg) after 5-6 months. Feeling very tired, sleepy, having headache , giddy feeling. Is it withdrawl symptom of Wysolone? Shaleen
Asked On : Mon, 13 Jun 2011
Answers:  2 Views:  938
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,Shaleen,thanks for query.Gradual tapering of steroids does not lead to side effects.The problem that you have might be due to something else.Please talk to your physician for this.Take good diet,plenty of fluids and visit your doctor.bye.
Answered: Mon, 13 Jun 2011
I find this answer helpful
  User's Response
hi shaleen.. welcome to healthcare magic.. thanks fr ur query.. wysolone is a steroid which is used fr any inflammatory condition..and its dosage must be tapered gradually.. watever symptoms u have depicted are withdrawal symptoms of steroids.. u have not depicted fr which inflammatory condition wysolone was indicated..

i advice you to consult and report your wiyhdrawal symptoms to your doctor who has prescribed it.. i hope this will be helpful to you...
Answered: Mon, 13 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor